Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bowel cancer, portacath caused blood clot, on chemo, dry mouth. Worried. Can i ask doctor online?

I m a bit of a basket case! lot s of people on both sides of my family have died of bowel cancer , I was diognosed with it in October 2011, had chemo ( folfox ) oxialiplaten etc for 4 months, had alergic reaction then was put on zeloda for another 4 months, finished chemo late August 2012. Then my portacath caused a blood clot and they put me on warfrin,they took out the portacath, and now the blood clot has gone I m off the warfrin as of last week, but my last visit to my onc. my CEA levels have risen from 9 to 12 ,has a ct scan last week, nothing showed up, but nothing showed up on the CT scan before my operation to remove the cancer, I had 19 lymph nodes removed during my op and only 1 had cancer cells. Well now I have finished the warfrin I have been unwell, dizzy and a bad case of stomititis which I haven t had since I was on chemo, I have been using salt & bi carb soda wash for stomititis which is working slowly, I also have a very dry mouth, I don t see my onc. for another 6 weeks and am worried
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
You have rising CEA value but no abnormality on CT scan , that means at present you are cancer free, no other anticancer treatment is required . Dry mouth may be a side effects of drugs you are receiving , your details of present drug history should be mentioned. Anyway, you should have a medical examination right now by any physician, right now it is not related to cancer. Take care.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor